# SDR FDEA201203301199

- Difficulty date: March 30, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383202020400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 3L AT FR. 43 HAS 9X2 SQUARE INCHES OF CORROSION ON INSIDE OF SCALLOP.  REMOVED CORROSION ON SEAT TRACK 3L AT MDCC IAW SRM 51-74-10, FOUND A .5" CRACK IN SCALLOP, FOUND TO BE OUT OF LIMITS  IAW SRM 53-10-16 FIG 101.  REMOVED TRACK 3L ON MDCC FROM FR 40-FR 45 IAW SRM 51-72-10.   LOCATED, DRILLED, AND INSTALLED NEW SEAT TRACK WITH PN A5383202020400 IAW A300-600 SRM 51-40-40 PG 1, SRM 51-72-10, PG 1-3, AND SRM 51-75-10, PG.204.
